Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 579761, 11 pages
http://dx.doi.org/10.1155/2013/579761
Research Article

An Eigenvalue-Eigenvector Method for Solving a System of Fractional Differential Equations with Uncertainty

1Department of Mathematics, Kerman Branch, Islamic Azad University, P.O. Box 9189945, Kerman, Iran
2Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
3Department of Mathematics, Mobarakeh Branch, Islamic Azad University, P.O. Box 9176754, Mobarakeh, Iran
4Department of Mathematics, Science Faculty, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
5Young Researchers and Elite Club, Mobarakeh Branch, Islamic Azad University, P.O. Box 9176754, Mobarakeh, Iran

Received 13 March 2013; Revised 28 April 2013; Accepted 14 May 2013

Academic Editor: Tofigh Allahviranloo

Copyright © 2013 M. R. Balooch Shahriyar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [10 citations]

The following is the list of published articles that have cited the current article.

  • A. Ahmadian, F. Ismail, N. Senu, S. Salahshour, and M. Suleiman, “A fractional multistep method for solving a class of linear fractional differential equations under uncertainty,” 2015 International Conference on Research and Education in Mathematics (ICREM7), pp. 108–112, . View at Publisher · View at Google Scholar
  • Ali Ahmadian, Norazak Senu, Soheil Salahshour, and Mohamed Suleiman, “On a numerical solution for fuzzy fractional differential equation using an operational matrix method,” 2015 International Symposium on Mathematical Sciences and Computing Research (iSMSC), pp. 432–437, . View at Publisher · View at Google Scholar
  • Ali Ahmadian, Norazak Senu, Farhad Larki, Soheil Salahshour, Mohamed Suleiman, and Md Shabiul Islam, “Numerical Solution of Fuzzy Fractional Pharmacokinetics Model Arising from Drug Assimilation into the Bloodstream,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • D. Baleanu, A. H. Bhrawy, and T. M. Taha, “A Modified Generalized Laguerre Spectral Method for Fractional Differential Equations on the Half Line,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Ali Ahmadian, Hee Seng Chan, Soheil Salahshour, and Vembarasan Vaitheeswaran, “FTFBE: A numerical approximation for fuzzy time-fractional Bloch equation,” IEEE International Conference on Fuzzy Systems, pp. 418–423, 2014. View at Publisher · View at Google Scholar
  • Ali Ahmadian, Norazak Senu, Farhad Larki, Soheil Salahshour, Mohamed Suleiman, and Md. Shabiul Islam, “A legendre approximation for solving a fuzzy fractional drug transduction model into the bloodstream,” Advances in Intelligent Systems and Computing, vol. 287, pp. 25–34, 2014. View at Publisher · View at Google Scholar
  • A.H. Bhrawy, and M.A. Zaky, “A Shifted Fractional-Order Jacobi Orthogonal Functions: An Application for System of Fractional Differential Equations,” Applied Mathematical Modelling, 2015. View at Publisher · View at Google Scholar
  • Norazrizal Aswad Abdul Rahman, and Muhammad Zaini Ahmad, “Applications of the Fuzzy Sumudu Transform for the Solution of First Order Fuzzy Differential Equations,” Entropy, vol. 17, no. 7, pp. 4582–4601, 2015. View at Publisher · View at Google Scholar
  • Ali Ahmadian, Fudziah Ismail, Norazak Senu, Soheil Salahshour, Mohamed Suleiman, Sarkhosh Seddighi Chaharborj, Ali Ahmadian, Fudziah Ismail, Norazak Senu, Soheil Salahshour, Mohamed Suleiman, and Sarkhosh Seddighi Chaharborj, “An Iterative Method for Solving Fuzzy Fractional Differential Equations,” Soft Computing In Data Science, Scds 2015, vol. 545, pp. 88–96, 2015. View at Publisher · View at Google Scholar
  • Soheil Salahshour, Ali Ahmadian, Norazak Senu, Dumitru Baleanu, and Praveen Agarwal, “On Analytical Solutions of the Fractional Differential Equation with Uncertainty: Application to the Basset Problem,” Entropy, vol. 17, no. 2, pp. 885–902, 2015. View at Publisher · View at Google Scholar